English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 15920658      Online Users : 30
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8868

Title: Optimality for Differentiable Vector-Value n-set functions
Authors: L. J. Lin
Contributors: 數學系
Date: 1990-06
Issue Date: 2011-05-10T06:44:56Z
Publisher: Academic Press Inc.
Abstract: The necessary and sufficient conditions for the existence of an optimal solution of a vector-valued, n-set functions optimization problem is obtained in this paper.
Relation: Journal of Mathematical Analysis and Applications, 149(1):255-270
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
202010210003.pdf589KbAdobe PDF546View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback